# SDR ABXA000138

- Difficulty date: February 23, 2000
- Submitted: April 13, 2000
- Operation: Air carrier
- Aircraft: N927AX
- Make and model: Doug DC-9-15
- Aircraft serial: 45717
- Aircraft time: 39,622 hours, 59,568 cycles
- System (JASC): 5755 · Spoilers
- Part: Spoiler
- Part number: 5910053501
- Condition: Delaminated
- Location: Lt Wing
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C CHECK, FOUND LEFT FIXED GROUND SPOILER DELAMINATED.  REPLACED FIXED GROUND SPOILER IAW DC9 MM 27-62-01.
